# SDR SWAA2022020828903

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Damaged
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON AFT CARGO BAY FLOOR SUPPORT BEAM AT APPROX. STA 777; RBL 7 / REMOVED DAMAGED PORTION OF AFT CARGO BAY FLOOR SUPPORT BEAM BS 757-779 RBL 7 AND REPAIRED IAW SRM 53-00-53-2R-2
